# SDR IPXA13677141

- Difficulty date: February 16, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Aircraft time: 419,291 hours, 3,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143T501428
- Condition: Broken
- Location: Bs 608
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C08 CHECK, FOUND ONE SMALL BROKEN HOLE (0.4"X0. 4") ON THE FORWARD LARGE CARGO DOOR CARGO FLOOR WEB AT BS 680, RBL 26.99, SEC 43.     REPAIR IAW EO B767-5310-49866-A AND SR:2-2372903671 AND FORM 8100-9 DATED:FEB/14/2013.
